Carina, I am so sorry for where you are. I have been there before and I know exactly what you are feeling right now. If you ever- ever need to talk, send me and e-mail & I will happily talk to you. I know how ticked you feel and alone and I thought I was crazy until I was properly diagnosed from a different PM. Well, I have had a hell of a week too. I should start with I am 5'1, and of course, overweight (we all know why). Started a diet plan with a HIGHLY recommended dietician. Was going great- 2 weeks I had lost 25 lbs. Now, strict diet though. At the same time, my dosage was upped on the duragesic patch. Started getting nausiated, thought well- it must be the patch. I had talked to the dietician & he said it was sodium, I needed more. Sunday, I couldn't even swallow water or barely move. Decided to go to the ER. They IV'd some fluids in me- said to see my physician the next day. Went the next day & he had a fit over the amount of phentermine I was on. Told me to stop taking it, get some rest- drink lots of gatorade. Tuesday, still not feeling any better- called my physican- he said to come in right away. As soon as I got there he took me to the hospital and admitted me. Now, I want to make it perfectly clear I do not abuse any of my meds. The number one side effect on ALL my meds- from PM to BC- was depression. I had been crying like a fool the past week, could not understand why. So bless my dr, he dropped his other patients that day- got me the hospital psychiatrist and stayed until 8 pm -when I was calm and rested. Came back the next morning before he went to work to check on me. God Bless him. Now, I am not upset at any of my drs, they could not possibly know what would effect me the way it did. My physician put me on zoloft, amitriptyline, MS contin and my regular soma & percocets. I really thought I was going to die. I check all my meds, when I get something new I go to the web and look into the side effects- talk to my pharmacist.... it was very scary. So all the meds I have been on the past few years- I have not felt this well in 5 years. My physician said he could not understand why I wasn't on something for depression since it is linked to chronic pain, even the psychiatrist said the same thing. Was this all it took? I love my PM dr- he really does have my best interest at heart. I just can't believe this. I am sitting in bed with my laptop- not lying down crumbled with an ice pack. Well, I know it is a long story- Carina. But, my point was that there are drs out there who have good intentions. I know I had told you before about
what I went through with my old drs... I don't think the majority would personally attend to you in the hospital, but you need someone you can have faith in. If you need to start from sctratch with a new dr- then do it. Thats what I did. They did all of my MRI's, etc all on their own without my previous record from the quacks I had before. If you ever need to talk, feel free to e-mail me anytime I really mean that. I know the place you are at right now with the dr and it sucks. I just wonder with myself with all the depression it was keeping me from healing. I can't tell you how well I feel right now- I am a consistant 8 pain scale and I am at maybe a 4 right now. Anyway, I will say a prayer for you tonight and I hope this week will give you the courage to drop him and get some help from somewhere else. It will be worth it in the end. You should be able to talk to your dr like you talk to us on here. You can not possibly get better if he is not setting monthly goals for you or trying different meds to help manage this. And, now I know I needed the mental help too. It felt good to say it aloud to an actual person. Be done with this dr and don't look back. Let me know what happens! :) Shannon.
----------------P.S. Thursday was the first day in over 5 years I had more than 5 hours worth of sleep without waking up.
Post Edited (kttn251977) : 8/10/2007 11:14:57 PM (GMT-6)